# SDR DL76L970623

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cent Data Unit
- Condition: Malfunctioned
- Location: Rt Cockpit
- Component: 4058650931
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

ON CLIMBOUT, NOTICED ELECTRICAL SMELL IN COCKPIT. F/O FMC/CDU QUIT WORKING.  C/B'S PULLED AND RESET WITH NO EFFECT.  FOUND F/O FMS CDU FAILED.  REPLACED CDU AND OPERATION NORMAL.
